MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC FABRICATION S.A.S. STREAMLINE TEMPORARY PACING LEADS; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 6495F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of this myocardial temporary pacing lead, it was reported that the lead was broken before use.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Product analysis: medtronic received two products returned for analysis, unpacked from the sterile package, entangled in a plastic container.The product analysis based on a visual inspection permits to confirm the event.These products, before opening or after opening their sterile package received additional handling post shipment of the medtronic fourmies manufacturing site; such the connector pins get separated from the thorax needle in the groove area.The groove area is the section of the connector pins designed for separation from the thorax needle post implant.The fracture is most due to an inadvertent handling which applied an unexpected force on the connector pins / straight needle junction thru the sterile package or at unpacking such the connector pins got detached.The origin of such product damage is unknown and undetermined.No manufacturing related issue can be associated with the received complaint.As needed by the manufacturing operations, products assemblies have been reworked or scrapped and submitted to subsequent inspection, no deviation.The visual, dimensional, and mechanical characteristics of the connector pin were verified according to written criteria.The device history records of the reported batches meet the traceability requirements and shows that the products were manufactured according to design and verified according to documented instructions.The instructions for use (ifu) for product model 6495 provides several complementary precautions for ¿lead handling ¿ may damage the junctions, pacing lead body ¿ resulting in device failure and/or loss of therapy¿.No other similar cases had been reported on these products batches at other customers.After implementing design risk controls measures which includes qualification of device design for its application, including packaging and transportation validation, and description of hazards/harms in the ifu; the risk was reduced as far as possible.Manufacturing controls are in place to ensure that the device met specification requirements prior to release from the manufacturing facility.Per the current post market and clinical evaluation reports, the benefit of the therapy outweighs the risk.Therefore, no further action is recommended currently.Medtronic will continue to monitor field performance for similar events should they occur.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STREAMLINE TEMPORARY PACING LEADS
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
Manufacturer (Section G)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR   59610
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19645585
Report Number9611350-2024-00011
Device Sequence Number7734123
Product Code LDF
UDI-Device Identifier00643169310100
UDI-Public00643169310100
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K012454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2025
Device Model Number6495F
Device Catalogue Number6495F
Device Lot NumberCBA136207F
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown